# SDR R61A201503110204

- Difficulty date: March 11, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N807MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000020
- Aircraft time: 27,475 hours, 20,613 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Closeout Panel
- Part number: 17027618001
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK WAS REPORTED THAT AFT CARGO DOOR THRESHOLD CLOSE OUT PANEL IS CORRODED.  MAINTENANCE  R & R AFT CARGO DOOR THRESHOLD CLOSE OUT PANEL IAW SRM 51-21-01, PN 170-27618-001. ACFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
